# SDR HEEA0016865

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: D120P2T
- Condition: Damaged
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CASE LEAKAGE IN ALTIMETER.
